# SDR C2XA09TY098

- Difficulty date: May 25, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500927
- Aircraft time: 8,758 hours, 4,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2013BR
- Part serial: B0116
- Condition: Discharged
- Location: Cabin
- Part time: 8,758 hours, 4,819 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS - DURING A SERVICE CHECK INSPECTION FOUND BOTH OVERWING EMERGENCY LIGHTS AND CENTER CEILING PANEL EMERGENCY LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED THE NR 4 EMERGENCY LIGHT BATTERY IAW EMB 145XR AMM 33-50-04.  OPS CHECK GOOD AND WAS RELEASED BACK TO SERVICE.
